Articles in Volume - 17, Issue - 1

Online Since: Saturday, Jan 02, 2021    Published on: Thursday, Jul 01, 2004    [ Views: 1569 ]

Articles


Message From the Editor's Desk

Volume:17, Issue: 1
Read

Author(s): Bhawna Ojha

DOI:

Views: 2 (pdf),       200 (html)

Access: Open Access

Cite: Ojha (2004). Event Identification Using -Use Cases. Journal of Ravishankar University (Part-B: Science), 17(1), pp.1-9.  

Read More

Author(s): D.P. Kuity; K.K. Verma; D.K. Mishra

DOI:

Views: 1 (pdf),       200 (html)

Access: Open Access

Cite: Kuity, Verma and Mishra (2004). Temperature end depth of formation of Dongargarh and Malanjkhand Granite, Central India. Journal of Ravishankar University (Part-B: Science), 17(1), pp.11-18.  

Read More

Author(s): Sanjay Kuamr; A.S. Zadgaonkar; S. Tiwari

DOI:

Views: 2 (pdf),       202 (html)

Access: Open Access

Cite: Kuamr , Zadgaonkar and Tiwari (2004). Performance Of A Buffered Quad Tree Network. Journal of Ravishankar University (Part-B: Science), 17(1), pp.19-31.  

Read More

Author(s): Vyas Dubey; Minal Uprety

DOI:

Views: 9 (pdf),       206 (html)

Access: Open Access

Cite: Dubey and Uprety (2004). Improving generalized estimators of population mean. using auxiliary informations. Journal of Ravishankar University (Part-B: Science), 17(1), pp.33-41.  

Read More

Author(s): Vyas Dubey; Surya Kant

DOI:

Views: 4 (pdf),       169 (html)

Access: Open Access

Cite: Dubey and Kant (2004). On the application of dual to ratio estimator for estimating population mean. Journal of Ravishankar University (Part-B: Science), 17(1), pp.43-49.  

Read More

Author(s): Umesh Singh; S.K. Upadhyay; Rajesh Singh; Pritee Singh

DOI:

Views: 1 (pdf),       181 (html)

Access: Open Access

Cite: Singh, Upadhyay, Singh and Singh (2004). Improvised Estimator Of Reliability Function In Case Of Exponential Model. Journal of Ravishankar University (Part-B: Science), 17(1), pp.51-59.  

Read More

Author(s): Sudhir Kumar Shrivastava

DOI:

Views: 1 (pdf),       168 (html)

Access: Open Access

Cite: Shrivastava (2004). On Horizontal and Complete Lift of (1,1) Tensor Field F Sstisfying Structure. Journal of Ravishankar University (Part-B: Science), 17(1), pp.61-66.  

Read More

Author(s): G.S. Saluja; B.K. Sharma

DOI:

Views: 5 (pdf),       218 (html)

Access: Open Access

Cite: Saluja and Sharma (2004). Fixed Points of PartiallyGeneralized Lipschitzianmappings. Journal of Ravishankar University (Part-B: Science), 17(1), pp.67-81.  

Read More